The logarithmic series and its application to biological problems

A - Papers appearing in refereed journals

Williams, C. B. 1947. The logarithmic series and its application to biological problems. Journal of Ecology. 34 (2), pp. 253-272. https://doi.org/10.2307/2256719

AuthorsWilliams, C. B.
Year of Publication1947
JournalJournal of Ecology
Journal citation34 (2), pp. 253-272
Digital Object Identifier (DOI)https://doi.org/10.2307/2256719
Open accessPublished as green open access
Publisher's version
ISSN00220477
PublisherWiley

Permalink - https://repository.rothamsted.ac.uk/item/8w616/the-logarithmic-series-and-its-application-to-biological-problems

19 total views
11 total downloads
0 views this month
0 downloads this month
Download files as zip